ICD-9 Diagnosis Code 972.1


Diagnosis Code 972.1

ICD-9: 972.1
Short Description: Poisoning-cardiotonics
Long Description: Poisoning by cardiotonic glycosides and drugs of similar action
This is the 2014 version of the ICD-9-CM diagnosis code 972.1

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 972 Poisoning by agents primarily affecting the cardiovascular system

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Accidental digoxin poisoning
  • Accidental overdose of digoxin
  • Accidental phosphodiesterase inhibitor poisoning
  • Digitalis species poisoning
  • Digoxin overdose
  • Digoxin overdose of undetermined intent
  • Digoxin poisoning of undetermined intent
  • Intentional digoxin overdose
  • Intentional digoxin poisoning
  • Intentional phosphodiesterase inhibitor poisoning
  • Poisoning by cardiotonic glycoside
  • Poisoning by digitalis glycoside
  • Poisoning by digoxin
  • Strophanthin poisoning

Previous Code
Previous Code 972.0
Next Code
972.2 Next Code